# SDR SWAA2013041014654

- Difficulty date: April 6, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 31,751 hours, 21,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM.
